# SDR DALA2024111911052

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,804 hours, 31,905 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 EMERGENCY EXIT DOOR UNLOCK ECAM CAUTION AT FL310. CORRECTIVE ACTION: MESSAGE DID NOT RETURN. T/S IAW A319 AMM 52-21. FOUND BRACKET HOLDING TARGET ON HANDLE COVER LOOSE. TIGHTENED HARDWARE PER A319 AMM 52-22. CURRENTLY NO FAULTS AND TARGETS READING NML AT THIS TIME. OK TO CONTINUE IN SVC. (6509358)
